# SDR 2005UALA00567

- Difficulty date: June 15, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 63667103
- Condition: Broken
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D31516113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HOSE AT ASPIRATOR.  THE HOSE WAS FOUND BROKEN AT ASPIRATOR CONNECTION DURING MAINTENANCE OF THE SLIDE IN THE SHOP.  A PROBABLE CAUSE IS KINKED ROUTING OF THE HOSE DURING THE PREVIOUS PACKING OF THE ASSEMBLY.  THE STRESS ON THE HOSE RESULTED IN ITS BREAKAGE.  HOSE WAS REPLACED AND CMM PROCEDURE WAS FOLLOWED.
